# SDR CA101130012

- Difficulty date: November 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 20,326 hours
- Engine: Ge CFM567B24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Condition: Failed
- Location: Precooler
- Part time: 15,465 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF IN CRUISE THE RT BLEED TRIP OFF LIGHT ILLUMINATED.  THE CREW PERFORMED ONE TRIP RESET AS PER THE NON NORMAL CHECKLIST.  THE LIGHT ILLUMINATED AGAIN WITHIN 30 SECONDS SO THE PACK WAS SWITCHED OFF.  AS THERE WAS ICING AT THE DESTINATION, THE FLIGHT WAS DIVERTED.  THE BLEED AIR PRE COOLER CONTROL VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  FURTHER UPDATES WILL BE PROVIDED ONCE PARTS REPAIR INFORMATION IS AVAILABLE.
